# SDR CALA9701285

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 561
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FORWARD EXHAUST CUTOUT CORRODED AT STA 561.  A DOUBLER AND TRIPLER WERE FABRICATED AND INSTALLED IAW ECRA 5300-01171.
